# SDR 2021FA0000114

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: General aviation
- Aircraft: N343DB
- Make and model: Beech D-45
- Aircraft serial: BG317
- Aircraft time: 2,655 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 91000001011
- Part serial: 13783
- Condition: Auto Shutdown
- Location: Artifical Hori
- Part time: 20 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASPEN EFD1000PRO MAX PFD (SW MAP 2.10.2) (SW IOP (2.2.1)  TWO RESET/REBOOT SITUATIONS OCCURED.  FIRST OCCURED AFTER AVIONICS SYSTEM SPIN UP ON THE RAMP. PFD SPUN UP TO NORMAL. THEN THE DISPLAY WENT BLANK, AND THEN REBOOTED. SECOND CONDITION OCCURED IN THE AIR DURING A VFR PRACTICE ILS APPROACH. THE PFD WENT BLANK, THEN THE SYSTEM REBOOTED WHILE ON THE GLIDE SLOPE.  (VFR CONDITIONS AT THE TIME. SO FLIGHT SAFETY WAS NOT AN ISSUE.)
